Patient struck by a foal in a field (impact of the hoof in the right hypochondrium).
At start of care by the emergency services, the patient was agitated, pale, faint, with pain in right hypochondrium, and with a mottled complexion. 92% saturation in ambient air, blood pressure: 170/100 mmHg, heart rate: 80/min. Pulmonary auscultation was symmetric. The patient was eupneic. Saturation rose under a high-concentration mask. Intravenous fluid therapy started, Morphine titration. Transfer to the university hospital.
On arrival at the emergency room: hemodynamics maintained (150/70mmHg), patient tachycardiac at 130/min, agitated, hematocrit 8.8g/dl. The patient was given 3mg of Hypnovel. The pressure dropped rapidly. Intravenous administration of 500ml of voluven.
Transfer to anesthesia-intensive care department due to hemodynamic instability:- orotracheal intubation and mechanical ventilation.- Continuation of vascular filling with 1 l of voluven and 500 ml of saline solution, administration of 3 red cell packs from emergency stock.- Abdominal ultrasonography revealed significant hemoperitoneum.
Transfer to scan.